# SDR ASAA2021090935933

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,972 hours, 13,890 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Intermittent
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START. GROUNDED - YES. PERFORMED BITE CHECK, NO CURRENT FAULTS, FAULT HISTORY SHOWS FAULT CODE 49-15004. THIS FAULT CODE HAS HISTORY SINCE 04/14/2021. REFERENCING B737-800 FIM 49-10 TASK 806, VERIFIED APU INLET DOOR ACTUATOR AND APU FUEL ACTUATOR PROPERLY OPERATE. APU STARTS AND TAKES LOAD AT THIS TIME. HISTORY SHOWS INLET ACTUATOR AND INLET POSITION SWITCH REPLACED AND CHECKED MULTIPLE TIMES IN LAST 5 MONTHS. ECU REPLACED 05/15/2021. SUSPECT APU FUEL SHUTOFF ACTUATOR OR WIRING HARNESS PROBLEM. PER FIM 49-10 TASK 806, THIS IS INTERMITTENT FAULT.
